Efficient Liability Rules for Multi-Party Accidents with Moral Hazard

Feess, Eberhard and Hege, Ulrich (1998) Efficient Liability Rules for Multi-Party Accidents with Moral Hazard. Journal of Institutional and Theoretical Economics, 154 (2). pp. 422-450.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/30061
Item Type: Article
Language: English
Date: 1998
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 25 Apr 2016 08:32
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:30061
URI: http://publications.ut-capitole.fr/id/eprint/19354

Actions (login required)

View Item View Item